This patient support community is for discussions relating to general health issues, adolescents, babies, child health, eating disorders, fitness, immunizations and vaccines, infectious diseases, and senior health.
I have several medical problems and getting no help for any cure from Dr. I have poor blood circulation thaat is causing a red itcy rash on both inside of my legs below my knee and above my ankles,/i had a bad car wreck in 1989 I have bad arthritus, everywhere I was getting pain as soon as I got out of bed & continued all day I am now going to a chiropractor I can now get up without pain starting in my feet now it is my back & getting tingle sensation on my left leg & I am seeing a /dr. tomorrow but like I said no help from him yet, I am anemic, high white blood cell count , diarerhea started April 6 missed week of work, hospital next week biopsy done non-specific but crohn's related the dr said overall exam suggests right sided crohn's colitis gave me prednisone had to quit taking it effected my eyesight the 3rd visit he came in and shrugged his shoulders & I had to pay for a special dr. visit any suggestions or help please!
Are you taking the drug spironolactone? If so, go to drugs.com and type in spironolactone and read the section titled Dermatologic. It mentions the rash/hives and the fact that sometimes it even falsely seems to look like lupus (which is precisely what the dermatologist told me that I MIGHT HAVE, but I KNOW that's not true since I watched my moms best friend die from lupus). Just thought that I would pass the word along to you just in case. I found this shocking infomation this morning. I have been suffering with red itchy rash/hives on and off for about 2 years. I did realize this morning though that I seems to happen when I am taking the spironolactone. One of my doctors took me off of it for a while for other reasons and looking back, it seems that when I was taken off of it, the rash RESOLVED. Months later, another doctor put me back on it. Taking the drug seems to be synonomous to my bouts of breaking out in hives. When my dematology test came back negative for everything INCLUDING LUPUS, I received a letter in the mail stating that further test needed to be done to make sure it wasnt lupus. BULL CRAP. I refuse to keep paying a huge dermatology bill just for them to play a guessing game and the test have already come back negative from something they want to keep testing on. Like I said, I dont know if this will help you but I figured the information was worth passing along. If it doest help you, it might just help someone else.
No I went back to my regular Dr today and he prescribed me clotrimazole for my rash and told me to go back to the crohn's dr and see what they can do about all my problems I am having which will probably be another biopsey and then who knows Thank You very much for the info & good luck with your problems!!
No the only thing my crohn.s dr gave ne was prednisone & I quit taking it after 4 days because it started effecting my vision and after my fourth visit he came in & shrugged his shoulders & I had to pay a fee for special dr I am on social security for disability I cancelled my next apt I am tired of wasting my money that I have which isn't much & getting no answers from any of them. Thanks for reokying and good luck with your heakth!!
I have heard that taking some good probiotics with enzymes helps chron's. The ones at the corner drug store are not very effective - I have to take a little cooler with ice packs in it to get mine from the health food store. Has to stay cool or the probiotics die.
my OB/GYN gave me a prescription for Restora when I took it to my pharmacy Walgreens I asked them if it had the same ingredients as Probiotic and they said yes I have been taking it for awhile now I am also taking vitamins from my health food store like Cayenne for poor blood circulation, which I also have, cell food for oxygen and I asked them about vitamins for MRSA so now I am also taking silver, goldensealr root and using tea tree oil for my leg rashes & it is helping alot I take alot more & asked my OB if it would hurt me if I am taking to much & he said your body gets rid of what it doesn't need if you have more suggestions let me know & Thank You very much!!!
So glad to hear you are doing better. I take a lot of supplements too. Aside from the ones you take, I also take Essiac (supposed to cure cancer) as a preventative (side effect: stops pain) Good health to you! Stay well.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.